IEEE - Institute of Electrical and Electronics Engineers, Inc. - Electromagnetic scattering from a corrugated wedge

Author(s): A. Borgioli ; R. Coccioli ; G. Pelosi ; J.L. Volakis
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 August 1997
Volume: 45
Page Count: 5
Page(s): 1,265 - 1,269
ISSN (Paper): 0018-926X
ISSN (Online): 1558-2221
DOI: 10.1109/8.611246
Regular:

The scattering of a TE-polarized wave from a perfectly conducting wedge with one of its faces loaded with cavities is considered. The proposed formulation reduces the analysis of the original... View More

Advertisement